# SDR CA120119005

- Difficulty date: January 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,012 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Condition: Failed
- Location: Cabin Pressure
- Part time: 11,133 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) FLIGHT DEPARTED WITH CPC CH 1 INOP. AFTER DEPARTURE, THE REMAINING CABIN PRESSURE CONTROLLER FAILED. MASKS DID NOT DROP. CA INITIATED EMERGENCY DESCNT. CABIN PRESSURE NEVER EXCEEDED 7500`. NO EMERGENCY DECLARED WITH ATC T/S CARRIED OUT, NO FAULT FOUND. CPCS OUTFLOW VALVE REPLACED IAW AMM 21-31-02 OPERATION CHECK SERVICEABLE.
